# SDR GTIA2018020402400

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 43,820 hours, 20,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL UPON ENTERING AIRCRAFT TURNED OFF NR 2 PACK AND SMELL WENT AWAY. PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. WENT THROUGH CABIN, NO SMELL NOTED.
